MathSciNet Relay Station
MathSciNet bibliographic data
MR2890964 30C45
Frasin, B. A. On an integral operator of meromorphic functions. Mat. Vesnik 64 (2012), no. 2, 167–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement